# SDR 98ZZZX838

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1045U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250029
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End Bearing
- Part number: 452334
- Condition: Broken
- Location: Nlg Dwnlk Link
- Part time: 44 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION AFTER SENECA NOSE GEAR COLLAPSE REVEALED BROKEN ROD END BEARING, P/N 452-334, ON DOWNLOCK LINK ASSY.  SUBMITTER SUGGESTED POSSIBLE CAUSES AS UNREPORTED HARD LANDING AND/OR DEFECTIVE ROD END.
